{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
Art
J-GLOBAL ID:201602007918036093   Reference number:68A0270722

f w J t vj OnpeejxeHHe nphcoehhehhoft Macchi shkocth npH pacueTe hhiij peepByatB

有限要素法による折版の解析
Author (1):
Material:
Volume:Issue:Page: 124-128  Publication year: 1968
JST Material Number: R0263A  ISSN: 0032-8243  CODEN: PMVAA   Document type: Article
Article type: 原著論文  Country of issue: USSR (SUN) 
Terms in the title (3):
Terms in the title
Keywords automatically extracted from the title.

Return to Previous Page